MathSciNet Relay Station
MathSciNet bibliographic data
MR2773783 82C40
Bassetti, Federico; Ladelli, Lucia; Toscani, Giuseppe Kinetic models with randomly perturbed binary collisions. J. Stat. Phys. 142 (2011), no. 4, 686–709.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement